SciELO - Scientific Electronic Library Online

 
vol.27 número1Historia clínica para trauma. Registro hospitalario específico para pacientes traumatizados: un recurso para países en desarrollo índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • No hay articulos similaresSimilares en SciELO

Compartir


Revista Médica del Uruguay

versión On-line ISSN 1688-0390

Resumen

OLMOS, Ismael; DANERS, Martín; OLMOS, Virginia  y  GIACHETTO, Gustavo. Consultas por sangrados relacionados con medicamentos en el Servicio de Emergencia de la Asociación Española Primera de Socorros Mutuos. Rev. Méd. Urug. [online]. 2011, vol.27, n.1, pp.05-11. ISSN 1688-0390.

Summary Introduction: during 2007, adverse drug reaction (ADR) determined 4.1% of hospitalizations at Asociación Española Primera de Socorros Mutuos (AEPSM). Gastrointestinal bleeding associated to non-steroidal anticoagulants (NSAID) was a frequent problem. Objectives: to determine frequency and characteristics of patients who consult for bleeding or alterations in blood crasis associated to drugs, or both, at the Emergency Unit of the AEPSM. Method: the study analysed all consultations due to bleeding or crasis alterations, or both, at the emergency service between March 24 and April 23, 2008. Those complying with the diagnostic criteria of bleeding or INR alterations were included. The following variables were analysed: age, sex, drugs implied, type of bleeding and severity. Results: 30 patients (0.45%; IC95% 0.42-0.47) consulted for adverse drug reaction, and 20% of them were hospitalized (1.27%; IC95% 1.30-1.24). ADR were related to anticoagulants (n=19) and non-steroidal anti-inflammatory drugs (n=11). In the ADR due to anticoagulants, average age was 77 and the most frequent drug was warfarina. 15 patients presented five or more concomitant drugs and one patient died. In the ADR group with non-steroidal anti-inflammatory drugs average age was 69, and the most frequent drug was acetylsalicylic acid, eight patients presented polypharmacy and four patients evidenced self-medication.

Palabras clave : PHARMACEUTICAL PREPARATIONS [adverse effects]; HEMORRHAGE [chemically induced].

        · resumen en Español | Francés | Portugués     · texto en Español     · Español ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons